# SDR 98ZZZX2714

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83JN
- Make and model: Beech 200BEECH
- Aircraft serial: BB553
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brush
- Part number: 4430
- Condition: Worn
- Location: Mlg Motor
- Part time: 809 hours
- Component: 1153800025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF FOUR BRUSHES WAS WORN TO EXCESSIVE LIMIT.  CAUSED LANDING GEAR TO NOT OPERATE CORRECTLY.  BRUSH WORN TO EXPOSE WIRE.
